Generalization of the Schensted algorithm for rim hook tableaux
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In [6] Schensted constructed the Schensted algorithm, which gives a bijection between permutations and pairs of standard tableaux of the same shape. Stanton and White [8] gave analog of the Schensted algorithm for rim hook tableaux. In this paper we give a generalization of Stanton and White's Schensted algorithm for rim hook tableaux. If $k$ is a fixed positive integer, it shows a one-to-one correspondence between all generalized hook permutations $\mathcal H$ of size $k$ and all pairs $(P,Q)$, where $P$ and $Q$ are semistandard $k$-rim hook tableaux and $k$-rim hook tableaux of the same shape, respectively.
Abstract
In [6] Schensted constructed the Schensted algorithm, which gives a bijection between permutations and pairs of standard tableaux of the same shape. Stanton and White [8] gave analog of the Schensted algorithm for rim hook tableaux. In this paper we give a generalization of Stanton and White's Schensted algorithm for rim hook tableaux. If $k$ is a fixed positive integer, it shows a one-to-one correspondence between all generalized hook permutations $\mathcal H$ of size $k$ and all pairs $(P,Q)$, where $P$ and $Q$ are semistandard $k$-rim hook tableaux and $k$-rim hook tableaux of the same shape, respectively.
참고문헌 (10)
- A. Berele, "A Schensted-type correspondence for the symplectic group", J. Combin. Theory Ser. A, 43, pp.320~328 (1986)
- D. E. Knuth, "Sorting and Searching; The Art of Computer Programming, Vol. 3" (1973), Addison-Wesley
- D. E. Knuth, "Permutations, matrices, and generalized Young tableaux", Pacific J. Math, 34, pp.709~727 (1970)
- J. Lee, "A Schensted algorithm for shifted rim hook tableaux", J. Korean Math. Soc, 31, pp.179~203 (1994)
- B. E. Sagan, "Shifted tableaux, Schur Q-functions and a conjecture of R. Stanley", J. Combin. Theory Ser. A, 45, pp.62~103 (1987)
- C. Schensted, "Longest increasing and decreasing subsequences", Canad. J. Math, 13, pp.179~191 (1961)
- B. Sagan, "Robinson-Schensted algorithms for skew tableaux", J. Combin. Theory Ser. A, 55, pp.161~193 (1990)
- D. W. Stanton, "A Schensted algorithm for rim hook tableaux", J. Combin. Theory Ser. A, 40, pp.211~247 (1985)
- D. E. White, "A bijection proving orthogonality of the characters of Sn", Advances in Math, 50, pp.160~186 (1983)
- D. R. Worley, "A Theory of Shifted Young Tableaux", Ph. D., pp.1984
